I was on Celexa for 6 months and felt great finally myself and in 6 months I gained 10 pounds. I exercise EVERY day and run 3 miles 2 x a week. I became so upset over the 10 I talked to my Dr. and he switched me to Wellburtin sr 150 mg 1 time a day. I'm been on this med for 8 days now and I have lost 5 pounds which is great and I'm my moods are alittle crazy. nothing that I can't deal with. My problem is the "face shocks" they don't hurt but they happen Alot. It makes my face feel alittle tingly and kinda numb. This kinda scares me. Will this stop?? Is this dangerous??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.